# SDR SIMA20190303006

- Difficulty date: March 3, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 47,217 hours, 39,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523061001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FWD OF CARGO DOOR BUMPER. C/A-PERFORMED PERMANENT REPAIR OF THE DENT FWD OF CARGO DOOR BUMBER IAW SRM 53-31-01.
